Ok, starting from scratch today.
The other week I went to the doctor for a checkup. I mentioned I was having difficulty losing weight and asked him for something. He gave me something all right. This pill he gave me sucks. It makes me nervous, keeps me awake at night, gives me cotton mouth, and other side effects. Yes, I have been less hungry, so it does that but it is a stimulant of the nervous system as well. Because of lack of sleep I have also been really tired as well. I don’t know if I can keep on taking this pill because of what it is doing to me, or take it less often. Weight loss has been a struggle for me. I started off a few years ago at 230, got down to just below 200 and then gained it back in the last few months. I have bad knees and ankles, so doing anything like running or the like is very difficult for me and even with all the walking I do, it still causes my knees to hurt badly. I just wish I could lose 100 lbs and be done with it.
I keep on changing the things I eat. Lately it is my usual breakfast of tostada con tomatoe y avocado, a cup of coffee and unsweetened soy milk. Lunch and dinner during my work week is salads with a fat free dressing, my mixed nuts (dry almonds, pumpkin seeds, chia seeds, and flax seeds) about ¼ cup of that, a kiwi or two or banana, and usually a thing of peanut butter crackers or nature bar, and a couple of schweppes lemon lime soda water. Hopefully eating more salad helps me lose this belly.
I have also been suffering from Tennis elbow the last month or so and everytime I bump my elbow it worsens it. Yesterday was a particularly bad day for me.
I am excited that Game of Thrones is back on, problem is I work when it is on, so to keep from spoilers, no social media after it has started until after I watched the episode the next morning. I wish it was on HBO go by the time I get home from work to watch it, but no such luck. I have to sleep on it. Is Jon Snow revived yet? When are the dragons going to raise hell on the night walkers? When will I see Brandon again? All these questions!!
I don’t know if I mentioned this or not but I have been getting back into waze. I spend way too long editing maps again, way too much time. I told myself an hour a day and here I am spending 4+ hours. There is better use of my time. Shame! Shame! Shame! I need to use that time watching itpro.tv and learning for further education. I am tired of this dead end job. I have been here 5 years. No raise, no nothing. Just a tool and a fool.
I miss the beach. I miss Florida and I miss Spain. I really need to get the fuck out of Oklahoma. I hate it here. I hate the commute, I hate the cold and snow, and I hate living out in the middle of nowhere. I really need to work on getting myself in shape to get out of there. I have a house of stuff I need to go through and get rid of stuff. I should have started months ago, now that things are warming up it would be a great time to do so.
The other day I had to reinstall the rom on my phone. It was running really slow and the GPS was going squirrely, so it was time. It sucks to have to redo all the apps and settings, and it takes a lot of time. I have it mostly done, there are a few apps I have yet to login to and get reset up, the main ones are done though.
I also have some car work to do, rear brakes, and I think it is time to change my spark plugs and wires, because it drives kind of funny when I accelerate. I also have to change the oil. I did recently replace the speakers, it was time. One of the speakers that was in there had a big hole and tear in it and the rears weren’t working at all. I need to troubleshoot to see why the sub isn’t working. Hopefully it is something easy and not expensive.
Ok, I think that is it for today. We will see what tomorrow brings.